| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6 implantable collamer lens of -10.00 diopter was implanted into the patient's left eye (os) on (b)(6) 2024.Low vault was observed.On (b)(6) 2024 the lens was explanted.The patient did not undergo further surgery.It is reported that eye is quiet.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on the lens.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim #(b)(4).